Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Developed fungal infection on underside of foreskin, spreading everywhere, scrotum, used OTC Canesten, Lamisil cream, no relief. Remedy?

I developed a fungal infection on the underside of my foreskin which spread everywhere and then to the scrotum . Everything was bright red. Doctor told me to use OTC Canesten, then prescribed Lamisil cream. Used for four weeks and tended to help. The prescribed Lotriderm cream. Used on penis head, foreskin, and scrotum which I used for 10 days. I then noticed skin thinning on the underside of my foreskin and there is blueness to my penis head. Saw a dermatologist who believes it is an engorged blood vessel around the base of penis head causing the blueness. Two questions: 1. If this is accurate, is the engorged blood vessel permanent or will it go away? If so how long will it take for the blueness to go away? 2. Is it possible that the thinning of the foreskin and blueness of the head side effects of Lotriderm? Any help appreciated as I am extremely worried.
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
HIV AIDS Specialist 's  Response
Hi,
Welcome to HCM.
First of all whether your fungal infection had been confirmed with investigations?
Do you have diabetes mallitus? If yes, whether it is under control or not?
It has to be controlled to achieve a complete cure.

For the treatment of fungal infection topical application alone would not be sufficient. Oral tablets are also necessary for 3-4 weeks. Preparations differ according to the etiology whether it is an yeast infection or a dermatophyte infection.
Lotriderm can cause thinning of foreskin and bluish discoloration, but unusual to have the same within 10 days.
Usually steroid thinning of skin and telangiectasis are irreversible but will affect the normal function of the organ.
Get well soon.
Dr S.Murugan
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor